Kansas, 2019

Flooding and Hail in Kansas, May 18, 2019

May 18, 2019 · NWS ICT · 38 events in 13 counties and zones

Another round of severe weather moved across South Central Kansas producing significant winds and a couple of isolated severe hail reports.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

Another round of severe weather moved across South Central Kansas producing significant winds and a couple of isolated severe hail reports.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at May 18, 6:43 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, May 18, 6:43 AM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
743 AM CDT Sat May 18 2019

.UPDATE...
Issued at 743 AM CDT Sat May 18 2019

This Morning:
Fine-tuning areal extent of showers & a few thunderstorms for this
morning is what has prompted the update; more specifically to
lower PoPs early this morning plus to remove the "Early This
Morning" descriptor from all affected zones. The update does not
affect the Hazardous Weather Outlook.

&&

.SHORT TERM...(Today through Monday night)
Issued at 357 AM CDT Sat May 18 2019

The main challenge today is convective trends before noon and
potential affects on later day convection and severe risk along
and south of a slow moving cold front. Numerous showers and
isolated storms continue to develop along the front in central
Kansas during the predawn hours. These have persisted a bit
longer than some of the high resolution short term models. This
boundary looks to slow or stall across central Kansas today as a
surface low develops along it, in advance of the approaching
negative tilted upper trof. This will be one focus for potential
surface based convection. Another will be along the dry-line which
will extend south from the low somewhere from south central
Kansas into northern Oklahoma. Convection is also expected to
develop this morning within a zone of elevated moisture transport
from eastern Oklahoma across southeast Kansas. As forcing for
ascent increases by afternoon, a combination of elevated and
surface based convection is likely across the area. If they become
more numerous, this could lessen the severe risk. That said, it
appears the better potential for severe storms will exist along
and south of the front across portions of southern Kansas. While
hail and wind will be the primary risks, if the migratory low
develops in far southern Kansas, the backed surface flow late this
afternoon could result in a more favorable shear profile for a
brief tornado. Locally heavy rainfall is also possible, perhaps
focused a bit further north within a frontogenetic region across
central Kansas into this evening. Sunday still looks dry and
cooler behind the departing upper trof as a migratory shortwave
ridge moves into the Plains.

A significant excess rainfall event is possible Monday and Monday
night ahead of a strong upper trof approaching from the southwest
CONUS. Strong moisture transport will occur resulting in very
high precipitable water values, approaching two inches. This in
combination with strong lift and modest elevated instability will
make for efficient heavy rain showers and storms which are
expected to become numerous to widespread across the area. If
confidences remains high on timing and area of concern, a flood
watch will likely be issued with later forecasts.

Darmofal

.LONG TERM...(Tuesday through Friday)
Issued at 357 AM CDT Sat May 18 2019

Upper trof will lift north across the central Plains on Tuesday
with most rainfall exiting the area by the afternoon. However, a
warm and moist southerly flow will quickly redevelop for the
latter half of the week with a periodically disturbed southwest
upper flow regime over Kansas as disturbances emerge from the
reloaded western CONUS upper trof. A southward sagging frontal
boundary will act to focus better convective chances as it lays
out and wavers across the area. So will maintain periodic chances
for showers/storms for much of the outer periods of the forecast.

KED

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 705 AM CDT Sat May 18 2019

We're faced with a messy situation this morning. This situation is
being compounded by a cold front that is decelerating as it moves
further into C KS as well as numerous SHRA & SCT embedded TSRA
that continue to slowly weaken as they move across NE & Ern KS.
Both will play roles in in how (+)TSRA would redevelop/evolve this
afternoon & to a lesser extent this evening. Am staying the course
by keeping (+)TSRA in the forecast as the depicted airmass remains
unstable this afternoon. The greatest potential for (+)TSRAGR is
across SC KS where hail may reach ~2 inches in diameter late this
afternoon & evening. No doubt that with +SHRA IFR cigs & vsbys
(perhaps LIFR) are to expected thru Sun morning.

&&

.HYDROLOGY...
Issued at 357 AM CDT Sat May 18 2019

Locally heavy rainfall is possible today through early tonight.
This could result in localized flooding and minor rises on
mainstem rivers and creeks. A more significant and widespread
heavy rainfall event is expected on Monday and Monday night which
could renew flooding on mainstem rivers and creeks and also pose a
flash flood threat in rural and urban areas. If confidence
remains high, a flood watch may be issued with later forecasts.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    78  53  72  52 /  60  60   0   0
Hutchinson      77  52  71  50 /  50  60   0   0
Newton          77  52  69  48 /  60  60  10   0
ElDorado        76  54  71  50 /  70  60  10   0
Winfield-KWLD   78  55  74  53 /  70  60   0   0
Russell         76  48  69  45 /  50  70   0  10
Great Bend      76  49  70  48 /  50  70   0  10
Salina          77  51  70  47 /  70  80  10   0
McPherson       77  51  70  48 /  60  70  10   0
Coffeyville     77  58  75  53 /  80  70  10   0
Chanute         76  57  73  50 /  80  70  10   0
Iola            76  57  72  49 /  80  70  20   0
Parsons-KPPF    76  58  74  52 /  80  70  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...EPS
SHORT TERM...KED
LONG TERM...KED
AVIATION...EPS
HYDROLOGY...KED
Hazardous weather outlook, May 18, 3:50 AM CST, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
450 AM CDT Sat May 18 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-191000-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
450 AM CDT Sat May 18 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Thunderstorms are likely across the entire area today and early
tonight. Severe storms, capable of quarter size hail and 60 mph
winds will be possible from midday through early this evening,
generally east of a Lincoln to Great Bend line. There is potential
for an elevated severe risk late this afternoon or early evening,
with storms capable of a brief tornado and hail to around two inches
in diameter over southern portions of south central Kansas.

Storms today and early tonight will also be capable of locally heavy
rainfall and minor lowland flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A more significant risk for widespread heavy rainfall, including
flash flooding, is expected on Monday and Monday night. Severe
storms will also be possible later on Monday, especially across
southern Kansas.

Periodic chances for thunderstorms will continue from Wednesday
afternoon through Friday. Strong to severe storms will be possible
and some residual flooding from previous heavy rainfall is also
quite possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and early evening,
most likely across south central Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 18, 8:37 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Wichita KS
937 AM CDT Sat May 18 2019

KSZ092-181515-
Sumner KS-
937 AM CDT Sat May 18 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Sumner County in south central Kansas...

* Until 1015 AM CDT.

* At 934 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Renfrow, or 6 miles south of
  Caldwell...moving north at 30 mph.

* Hazards...Hail up to the size of dimes...and wind gusts up to 50
  mph will be possible with this storm.

* Locations impacted include...
  Wellington, Caldwell, Oxford, Argonia, South Haven, Geuda Springs,
  Mayfield, Milan, Hunnewell and Perth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3700 9715 3700 9779 3731 9780 3731 9716
TIME...MOT...LOC 1435Z 192DEG 27KT 3695 9760

PEARCE
Special weather statement, May 18, 9:05 AM CST, 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
1005 AM CDT Sat May 18 2019

KSZ068-069-083-092-093-181530-
Butler KS-Cowley KS-Harvey KS-Sumner KS-Sedgwick KS-
1005 AM CDT Sat May 18 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Butler County in south central Kansas...
  Western Cowley County in south central Kansas...
  Southeastern Harvey County in south central Kansas...
  Sumner County in south central Kansas...
  Sedgwick County in south central Kansas...

* Until 1030 AM CDT.

* At 1003 AM CDT...National Weather Service Doppler radar was
  tracking a line of strong thunderstorms with locally heavy
  rainfall from Wichita to South Haven...moving north at 40 mph.

* Hazards: Wind gusts up to 50 mph and wind driven rain will be
  possible with this storm.

* Locations impacted include...
  Wichita, Derby, El Dorado, Arkansas City, Winfield, Andover,
  Haysville, Augusta, Wellington, Park City, Valley Center, Bel Aire,
  Mulvane, Goddard, Rose Hill, Maize, Clearwater, Halstead, Douglass
  and Sedgwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3701 9742 3700 9775 3800 9750 3799 9682
      3700 9700
TIME...MOT...LOC 1504Z 191DEG 53KT 3767 9726

PEARCE
Special weather statement, May 18, 9:08 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
1008 AM CDT Sat May 18 2019

KSZ072-096-181545-
Neosho KS-Allen KS-
1008 AM CDT Sat May 18 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 1045 AM CDT.

* At 1006 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Humboldt...moving north at 35
  mph.

* Hazards: Hail up to the size of dimes...and wind gusts up to 50
  mph will be possible with this storm.

* Locations impacted include...
  Chanute, Iola, Humboldt, La Harpe, Gas, Moran, Bassett, Iola
  Airport, Petrolia and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3763 9524 3765 9552 3798 9552 3794 9512
TIME...MOT...LOC 1508Z 193DEG 31KT 3774 9538

PEARCE

The radar

The Wichita radar (KICT), 41 km away, was scanning. The volume nearest the first event began at 15:19 UTC.

Open the radar archive at this moment

Event by event

25 thunderstorm wind, 8 hail, 5 flood. Local standard time, as filed.

Thunderstorm Wind, Butler

When
May 18, 9:17 AM CST to 9:18 AM CST
Where
Butler County, 0.55 mi E of Douglass
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.520, -97.010

Relayed via the Emergency Manager.

Thunderstorm Wind, Butler

When
May 18, 9:17 AM CST to 9:18 AM CST
Where
Butler County, 2.29 mi WNW of Haverhill
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.690, -96.920

Relayed via Emergency Management.

Thunderstorm Wind, Butler

When
May 18, 10:21 AM CST to 10:22 AM CST
Where
Butler County, 2.14 mi SSE of Rosalia
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.790, -96.610

Some leaves were noted as being stripped off of the trees due to the high winds.

Hail, Elk

When
May 18, 10:30 AM CST to 10:31 AM CST
Where
Elk County, 0.69 mi S of Longton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.370, -96.080

Thunderstorm Wind, Butler

When
May 18, 10:30 AM CST to 10:31 AM CST
Where
Butler County, 1.09 mi E of Rosalia
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.820, -96.600

A semi tractor trailer was blown over.

Thunderstorm Wind, Greenwood

When
May 18, 10:30 AM CST to 10:31 AM CST
Where
Greenwood County, 1.78 mi ENE of Reece
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
37.810, -96.420

This was measured by the mesonet site K5EUR at highway US-54 near EUREKA.

Thunderstorm Wind, Greenwood

When
May 18, 10:30 AM CST to 10:31 AM CST
Where
Greenwood County, 7.68 mi S of Teterville
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.920, -96.410

Relayed via trained spotter.

Thunderstorm Wind, Montgomery

When
May 18, 11:09 AM CST to 11:10 AM CST
Where
Montgomery County, 4.4 mi E of Independence
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.230, -95.640

A metal roof was peeled off of a shed and a small portion of a house. A six in tree limb was also broken off.

Hail, Barton

When
May 18, 4:45 PM CST to 4:46 PM CST
Where
Barton County, 3.41 mi NW of Heizer
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.450, -98.930

Hail, Barton

When
May 18, 5:20 PM CST to 5:21 PM CST
Where
Barton County, 0.88 mi SW of Great Bend
Measured
0.75 in hail
Reported by
Public
Coordinates
38.360, -98.780

Thunderstorm Wind, Rice

When
May 18, 6:16 PM CST to 6:17 PM CST
Where
Rice County, 3.45 mi S of Lyons
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.300, -98.200

A rotating wall cloud was also reported.

Flood, Barton

When
May 18, 6:17 PM CST to 10:00 PM CST
Where
Barton County, 0.69 mi S of Hoisington to 1.04 mi S of Hoisington
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.510, -98.770

Low lying ares south of Hoisington flooded and some roads were closed.

Thunderstorm Wind, Rice

When
May 18, 6:19 PM CST to 6:20 PM CST
Where
Rice County, 3.87 mi NW of Lyons
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.390, -98.250

Relayed by a trained spotter.

Hail, Rice

When
May 18, 6:44 PM CST to 6:45 PM CST
Where
Rice County, 2.82 mi N of Little River
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.440, -98.010

Thunderstorm Wind, Rice

When
May 18, 6:49 PM CST to 6:50 PM CST
Where
Rice County, 3.85 mi ESE of Geneseo
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.490, -98.090

Relayed by a trained spotter.

Hail, McPherson

When
May 18, 7:13 PM CST to 7:14 PM CST
Where
McPherson County, 2.07 mi S of Marquette
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.520, -97.830

Thunderstorm Wind, Kingman

When
May 18, 7:13 PM CST to 7:14 PM CST
Where
Kingman County, 4.84 mi N of Zenda
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.520, -98.280

Relayed by a trained spotter.

Thunderstorm Wind, McPherson

When
May 18, 7:13 PM CST to 7:14 PM CST
Where
McPherson County, 2.07 mi S of Marquette
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.520, -97.830

A three inch tree limb was also noted as being blown down.

Thunderstorm Wind, McPherson

When
May 18, 7:16 PM CST to 7:17 PM CST
Where
McPherson County, 0.69 mi S of Marquette
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.540, -97.830

Relayed by the Emergency Manager.

Hail, McPherson

When
May 18, 7:24 PM CST to 7:25 PM CST
Where
McPherson County, 0.88 mi SW of Lindsborg
Measured
0.88 in hail
Reported by
Fire Department/Rescue
Coordinates
38.570, -97.680

Thunderstorm Wind, Kingman

When
May 18, 7:30 PM CST to 7:31 PM CST
Where
Kingman County, 0.69 mi S of Zenda
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.440, -98.280

Relayed by a trained spotter.

Thunderstorm Wind, Kingman

When
May 18, 7:30 PM CST to 7:31 PM CST
Where
Kingman County, 4.84 mi N of Zenda
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.520, -98.280

Relayed by a trained spotter.

Hail, Saline

When
May 18, 7:38 PM CST to 7:39 PM CST
Where
Saline County, Bridgeport
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
38.630, -97.600

Winds of 50 mph were also reported.

Flood, McPherson

When
May 18, 7:41 PM CST to 10:00 PM CST
Where
McPherson County, Marquette to 0.67 mi W of Marquette
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.550, -97.830

Some street flooding in town was reported.

Flood, McPherson

When
May 18, 7:41 PM CST to 10:00 PM CST
Where
McPherson County, 0.69 mi S of Lindsborg to 0.4 mi SW of Lindsborg
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.570, -97.670

Some minor street flooding was reported.

Thunderstorm Wind, Harper

When
May 18, 7:43 PM CST to 7:44 PM CST
Where
Harper County, 8.35 mi W of Duquoin
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.360, -98.230

Relayed by local law enforcement.

Flood, McPherson

When
May 18, 7:45 PM CST to 10:15 PM CST
Where
McPherson County, Marquette to 0.7 mi W of Marquette
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.550, -97.830

Heavy rains produced significant ponding of water over the roads in town. Some roads have 6 to 10 inches of standing water.

Thunderstorm Wind, McPherson

When
May 18, 7:49 PM CST to 7:50 PM CST
Where
McPherson County, Lindsborg
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.580, -97.670

Relayed by the public.

Thunderstorm Wind, Kingman

When
May 18, 7:57 PM CST to 7:58 PM CST
Where
Kingman County, 0.88 mi SW of Kingman Muni Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.660, -98.130

Relayed by a trained spotter.

Thunderstorm Wind, Saline

When
May 18, 8:03 PM CST to 8:04 PM CST
Where
Saline County, 0.88 mi NW of Gypsum
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
38.710, -97.430

Reported by the mesonet site.

Flood, Saline

When
May 18, 8:30 PM CST to 10:30 PM CST
Where
Saline County, 1 mi W of Assaria to 1.01 mi W of Assaria
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.678, -97.618

Southbound I-135 at mile post 82 was closed due flooding of low areas of the highway.

Hail, Harvey

When
May 18, 9:07 PM CST to 9:08 PM CST
Where
Harvey County, 0.55 mi E of Sedgwick
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.920, -97.420

Thunderstorm Wind, Chautauqua

When
May 18, 10:36 PM CST to 10:37 PM CST
Where
Chautauqua County, 3.22 mi SSW of Sedan
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.090, -96.210

Relayed by a trained spotter.

Thunderstorm Wind, Chautauqua

When
May 18, 10:40 PM CST to 10:41 PM CST
Where
Chautauqua County, 0.55 mi E of Niotaze
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.070, -96.010

A few power poles were broken along with some tree limbs being blown out of some trees.

Thunderstorm Wind, Montgomery

When
May 18, 11:00 PM CST to 11:01 PM CST
Where
Montgomery County, Indepdence Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.150, -95.780

Straight line winds estimated at 60 to 70 mph damaged a carport, some fuel trucks, a pickup and some fencing.

Thunderstorm Wind, Montgomery

When
May 18, 11:04 PM CST to 11:05 PM CST
Where
Montgomery County, 0.55 mi W of Independence
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.230, -95.730

Relayed by a trained spotter.

Thunderstorm Wind, Montgomery

When
May 18, 11:11 PM CST to 11:12 PM CST
Where
Montgomery County, Coffeyville Arpt
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
37.100, -95.570

Measured report by NWS observing equipment.

Thunderstorm Wind, Neosho

When
May 18, 11:43 PM CST to 11:44 PM CST
Where
Neosho County, 2.97 mi SSE of (Cnu)johnson Arpt Ch
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.630, -95.460

Relayed by a trained spotter.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2019Every state in 2019This day in weather historyWarnings in Kansas, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 825230, 825231, 825232, 825218, 825226, 825233, 825234, 825227, 825219, 825220, 825235, 825213, 825236, 825221, 825237, 825222, 825238, 825239, 825240, 825223, 825241, 825242, 825224, 825214, 825215, 825243, 825216, 825244, 825245, 825246, 825217, 825225, 825247, 825228, 825229, 825248, 825249, 825250.